• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Worried

#1

Demaris

Silver Member
#2
Hmmm thats the reason I have gone the whole way, its all or nothing for me. But you have to do whats right for you. Any of us can say, keep going, don't eat ect, but its your body and your feelings. You will still lose weight, it will just be slower thats all.

I had a really terrible day yesterday, and honestly was so close to stopping. But today i feel better again, I don't know if you will feel better hun, but you must do what you feel is right. Whatever you chose, we are all here for you to support you towards your goal xxx
 
#3
I have been doing fine but I am sick, I am on loads of tablets including penicillin and when I asked the pharmacist she said if I was feeling bad I should do a couple of days maintainence. I really dont want to see a bad result at the scales I have been doing so well. :( Why does everything happen at once?!!
 
#4
hey its hard to think u may have to come off just the 3 shakes a day why ur doing so well, but ur health comes first x x
 
#5
true. I just wish I knew when surgery was going to be and I can stop rattling with all the pills I am taking!!!
 

ChellyWellyBoot

I will be skinny again!!!
#6
I hope your feeling better soon chick!!

If u stick to maintainence you shouldnt put on weight i dont think, ive read posts where people have still lost...

You have to think if you think you can get back on the wagon again?? xx
 
#7
Yep thats the thing. I will just have to keep looking at that wedding dress! Have only had 2 shakes so far today, trying to force myself to have the last one as it hurts to swallow, have pharyngitis. :(
 
#8
Sorry you dont feel well. What has been happening? Your right to take advise maybe you just need to ease yourself into it gradually. It is an alien process to all of us. Just remember you have lost 1 stone in 2 weeks. That takes some effort from the body to accomplish. Don't lose heart. Your not stopping just interrupting the process to allow yourself to adjust. I'm sure you will be fine
 
#9
Thanks :) I am waiting for surgery on a herniated disc in my back. I am on 3 different tablets for that. Now I have a throat infection so Im on penicillin. Also, because the tablets are knocking me out, today I slept for hours and so hadn't had water, and had really bad constipation tonight. So all in all feeling reaally bad now!!!
 

ChellyWellyBoot

I will be skinny again!!!
#10
I know what you mean chick!!

I really dont know what to say!! i wish i could make you feel better!!

Maybe try and get some sleep and see if you feel better in the morning??
 


Similar threads